# SDR AALA20011580

- Difficulty date: August 3, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012211
- Part serial: 5320
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - AFT SLIDE LIGHTS INOPERATIVE, STATION 1143 EQUIP NR M983.  REPLACED BATTERY PACK M983.  (M)
